Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have red spots all over body. Diagnosed as ITP. Gets cured until daltacalten is taken. Suggest some solution

My name is Iltaf and my son is 12 years old. About seven months ago, red spots were all over his body. The doctor said that his platelets cells were dead and he has something called ITP . When we used daltacalten tablets, my son started to recover, but when we stopped the medicine, the platelet counts are low again. Now my son eats papaya leaves, the juice of all vegetables and fruits but his platelets are not recovering. If somebody has any solution, treatment or information about it, please let me know. my mailing address is ( YYYY@YYYY )
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear Iltaf,
I hope you meant tab deltacortene (predisone).
ITP can be controlled with steroids and on stopping the condition could worsen.
pl. do not stop important medicines without medical advice. uncontrolled ITP could be dangerous. pl. resume appropriate scientific treatment under medical guidance.
take care. good luck
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor